# SDR SWAA950788

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 706-715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND 7 CRACKS IN SEAT TRACK WEB EXTENDING FROM RIVET HEADS THAT SECURE WEB TO PRESS DECK ATTACHING ANGLES BETWEEN BS 706/715 AT RBL 24.75.  REPAIRED PER BOEING SRM.
